# SDR QXEA2012101301246

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 20 IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  BLENDS FOUND TO BE IN LIMITS RD 8/4-53-4887.  ALODINED BARE AREAS AS NEEDED IAW SRM 51-21-10-02-01.  COMPLIED WITH TASK CARD RD 8/4-53-4887.
